Logo BSU

Please use this identifier to cite or link to this item: http://elib.bsu.by/handle/123456789/223137
Title: Явное решение одного парного интегрального уравнения
Authors: Шилин, А. П.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1997
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 1997. – № 2. – С. 55-57.
Abstract: An integral equation is solved in quadratures.
URI: http://elib.bsu.by/handle/123456789/223137
ISSN: 0321-0367
Appears in Collections:1997, №2 (май)

Files in This Item:
File Description SizeFormat 
55-57.pdf583,7 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.